# SDR USAAF00023

- Difficulty date: March 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N881US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11333
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 71540
- Condition: Malfunctioned
- Location: Mlg
- Part time: 21,323 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT-CMH - FLT 912 - AFTER TAKEOFF, THE NOSE GEAR RETRACTED BUT THE MAIN LANDING GEAR DID NOT.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE MLG SEQUENCE VALVES.  OPS AND LEAK CHECK OK.  (M)
